Scholion.ai

The jackknife estimate of a Kaplan—Meier integral

WINFRIED STUTE, JANE-LING WANG

Biometrika · 1994 · Volume 81 · Issue 3

DOI: 10.1093/biomet/81.3.602

Abstract

SUMMARY We derive an explicit formula for the jackknife estimate of a Kaplan-Meier integral. From this the asymptotic analysis of the jackknifed Kaplan-Meier process becomes straightforward. In a small simulation study it is demonstrated that jackknifing may lead to a considerable reduction of the bias.

Enable JavaScript for citation tools and additional paper interactions.